Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

goshdarnitalltoheck

Member
  • Posts

    16
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    Oo-sah hey!
  1. Have you tried taking an antihistamine? I wonder if that would help at all...
  2. Maybe it's eczema? I just started getting eczema on my hands and feet and it is flesh colored and red bumps that itch. It is important to get a diagnosis before experimenting with chemicals. I had thought I had a fungal issue too because it started on my feet but no, just extremely dry and irritated skin/eczema. I don't have it on my face though, I've been using cetaphil moisturizing cream for dry, sensitive skin on my face. My dermatologist had recommended it. I haven't had breakouts since usin
  3. I was taking 1-3 aleve per week (for acne, see the aleve sticky) and then one day out of each month I took 4-5 ibuprofin (for cramps, max that should be taken in a day is 8?).....I never took more than 2 aleve/day (max recommended by aleve is 3)and never more than 3-4 days in a row (aleve says not to use it more than 10 days). I did this for only 6 weeks. I wasn't going over the recommended amount...granted I was taking a lot. And now I've been having stomach issues for 8 days, it seems to be
  4. I switched from cetaphil to Dan's and thought Dan's was a lot less drying. I don't care for Dan's moisturizer though.
  5. Yeah, it says you will need to use "A LOT" of bp in the last line here http://www.acne.org/faq.html#help so, what is a lot then?
  6. I've been using the full 2 pumps, maybe a little more - I thought Dan said something about needing to put on a lot....? I only recently had been putting on this amount because I was still getting some acne and I hadn't realized how much comes out in a full pump. I moisturize with Dan's moisturizer but that just makes things worse. I probably need to just use less BP, in which case Dan's regimen isn't completely stopping acne for me, though it's the best thing I've got.
  7. I had been using 5% BP for about 3 years (it was too drying) before switching to Dan's formula about six weeks ago. Why do I turn burning red when putting the bp on? I HAVE NOT BEEN IN THE SUN so don't bother asking that... I turn red right after putting the bp on and then the redness lasts for about 8 hours after - way too long for me. Is it normal for someone switching from 5% to 2.5% to have this redness? Also, if I only put the bp on at night and then leave it on until the next night will
  8. I have used BP for years and Dan's for the past month. My skin is usually fine with it except occasionally it seems to burn my face and the redness sticks around for about 2-3 days before going back to normal. Why is this? and how can I get the redness to go away faster?
  9. I had this problem really bad before I switched to Dan's products. I live in Minnesota and it's ridiculously dry. I thought my facewash wash gentle but it was way too drying, and then I was using 5%benzoyl peroxide mixed with something else, also very drying. I was putting on about 5-10 layers of moisturizer/day and it wasn't helping. Dan's facewash is 10X better, and his BP and moisturizer are really good too. I've also been using an exfoliating scrub for sensitive skin (I think it's St Ives)
  10. EDIT: I haven't been taking more than 1 or 2 every 7-10 days. I've decided it isn't worth risking an ulcer. I already take ibuprofen once a month. After about 2 months of this I've felt a dull pain in my stomach for 8 days now and now I'm worried. So forget drugs.
  11. Sorry if this is posted somewhere obvious but I can't seem to find it. I'm moving in 3weeks, if I order a kit this weekend when should I get it? Will it say "acne.org" on it (I'd rather it didn't).
  12. It does work somewhat, I still get monthly outbreaks but bp does seem to keep it under control.
  13. I tried going off benzoyl peroxide a while ago thinking that because I eat/sleep well and drink water my skin should be able to take care of its self now. I broke out bad and now it's going to be another year before my face looks decent again because of red marks. I used cetaphil facewash every now and then but thought I should be able to stop that because my friend's face cleared up by stopping washing... I think I'm addicted to bp now. Anyway, point is I think a lot of people like myself w
  14. I'm on a 5% bp 3% erthromycin mix and despite using about 5 layers of moisturizer I'm still really dry, flaking, and wrinkling in weird ways. I've been thinking of switching to just 2.5% bp, will going to a lower dose make me break out? Every time I break out I get red marks that last at least a year so I'm not really keen on the idea of experimenting but something has to change. Sould I try switching to 2.5%? Or should I just try something else like an oral drug?
×